MAUDE Adverse Event Report: BAXTER MEDICAL SYSTEMS GMBH + CO. KG PST 500; TABLE, OPERATING-ROOM, ELECTRICAL

BAXTER MEDICAL SYSTEMS GMBH + CO. KG PST 500; TABLE, OPERATING-ROOM, ELECTRICAL
Model Number 4080100
Medical Device Problem Code Device Slipped (1584)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/14/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Inspection of the device is pending and results will be provided by a final report.
 
Event or Problem Description
Customer reported that hydraulic unit after some time disengages (loss of pressure) without table recognizing its unlocked.Staff then have to unlock the table so software will know its unlocked (without any effect because brakes are already unlocked) and then lock it again.Additionally it was confirmed that all four stamps released during procedures and then the table moves when someone is leaning on it.No harm or significant impact to the surgical procedure was reported.This report was filed in our complaint handling system as complaint (b)(4).
 
Additional Manufacturer Narrative
During on-site investigation the field service technician identified an issue with the hydraulic unit of the operating table.The hydraulic unit is responsible for the floor locks of the device.After 4-6 hours the locked device will become unlocked by itself which allows the operating table to be no longer fixed and to move on the floor.This hydraulic unit was exchanged.An investigation by the supplier of the hydraulic unit identified that during the manufacturing process not all air was removed from the system.The supplier changed the manufacturing process to ensure that all air is removed.Based on this, no further actions are required.
 
Event or Problem Description
Customer reported that hydraulic unit after some time disengages (loss of pressure) without table recognizing its unlocked.Staff then have to unlock the table so software will know its unlocked (without any effect because brakes are already unlocked) and then lock it again.Additionally it was confirmed that all four stamps released during procedures and then the table moves when someone is leaning on it.No harm or significant impact to the surgical procedure was reported.This report was filed in our complaint handling system as complaint # (b)(4).

Brand Name
PST 500
Common Device Name
TABLE, OPERATING-ROOM, ELECTRICAL
Manufacturer (Section D)
BAXTER MEDICAL SYSTEMS GMBH + CO. KG
carl-zeiss-strasse 7-9
saalfeld thuringen 07318
GM  07318
Manufacturer Contact
frances coote
carl-zeiss-strasse 7-9
saalfeld thuringen 47006
GM   47006
MDR Report Key16618636
Report Number3007143268-2023-00005
Device Sequence Number12285304
Product Code GDC
UDI-Device Identifier00887761979390
UDI-Public00887761979390
Combination Product (Y/N)N
Initial Reporter CountryLO
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/01/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number4080100
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/14/2023
Supplement Date Received by Manufacturer03/14/2023
Initial Report FDA Received Date03/27/2023
Supplement Report FDA Received Date06/01/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown